# SDR USAA960513

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Cracked
- Location: Bs996
- Part time: 74,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AFT PRESS BULKHEAD MOD, FOUND 4 INCH LONG CRACK AT AFTPRESS BULKHEAD STATION 996 UPPER RT CORNER OF REAR PAX DOORWAY, DOUBLER5910130-11.  REPLACED UPPER HALF OF DOUBLER 5910130-11 PER EA 32891A ANDDACO DWG J060088.  (M)
